# SDR DL76L002514

- Difficulty date: December 21, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 22,822 hours, 3,562 cycles
- Engine: Pwa PW4060
- Engine time: 41,452 hours, 6,284 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Cover
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL MCO FOUND OIL DRIPPING FROM ENGINE.  FURTHER INSPECTION FOUND N2 MANUAL CRANK PAD COVER MISSING.  REPLACED PAD COVER.
